MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) SEE H.10; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) SEE H.10; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 367001
Medical Device Problem Code Coagulation in Device or Device Ingredient (1096)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device brand name: bd vacutainer® blood alcohol determinations sodium fluoride: 100mg potassium oxalate: 20mg.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the tubes are clotting during use with a bd vacutainer® blood alcohol determinations sodium fluoride: 100mg potassium oxalate: 20mg.The following information was provided by the initial reporter: it was reported that tubes are clotting.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary : bd integrated diagnostics systems (ids) had not received any sample and/or photos from the customer facility for evaluation; therefore, the investigation was limited.Adhering to the recommended specimen handling and processing steps will facilitate acceptable specimen quality and overall performance for reliable analytical outcomes.This may have been a mixing issue.A review of the manufacturing records was completed for the incident lot and no issues were identified.Bd is continually monitoring complaints received for this device and reported condition in order to identify emerging trends.Bd was unable to confirm the customer¿s indicated failure mode because no samples and/or photos were received.We will continue to monitor for additional complaints and emerging trends.H3 other text : see h.10.

Brand Name
SEE H.10
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key9865381
Report Number1917413-2020-00308
Device Sequence Number19558348
Product Code JKA
UDI-Device Identifier50382903670012
UDI-Public50382903670012
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K901449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2019
Device Model Number367001
Device Catalogue Number367001
Device Lot Number7067767
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer03/03/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;